RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2018, том 7(25), выпуск 1, страницы 134–147 (Mi pa224)  

A new characterization of holomorphic functions in the unit disk

V. V. Volchkov, Vit. V. Volchkov

Donetsk National University, 24, Universitetskaya str., Donetsk 83001

Аннотация: We study the conditions under which a function satisfying a weighted Morera property for all hyperbolic circles of a fixed radius is holomorphic. We show that one of such conditions is the restriction on a speed of decrease of the difference between the function and its Cauchy type integral.

Ключевые слова: Cauchy integral formula; holomorphy tests; Legendre functions; hyperbolic plane.

DOI: https://doi.org/10.15393/j3.art.2018.4690

Полный текст: PDF файл (349 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.444
MSC: 43A45
Поступила в редакцию: 22.12.2017
Исправленный вариант: 11.03.2018
Принята в печать:11.03.2018
Язык публикации: английский

Образец цитирования: V. V. Volchkov, Vit. V. Volchkov, “A new characterization of holomorphic functions in the unit disk”, Пробл. анал. Issues Anal., 7(25):1 (2018), 134–147

Цитирование в формате AMSBIB
\RBibitem{VolVol18}
\by V.~V.~Volchkov, Vit.~V.~Volchkov
\paper A new characterization of holomorphic functions in the unit disk
\jour Пробл. анал. Issues Anal.
\yr 2018
\vol 7(25)
\issue 1
\pages 134--147
\mathnet{http://mi.mathnet.ru/pa224}
\crossref{https://doi.org/10.15393/j3.art.2018.4690}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000437686400009}
\elib{http://elibrary.ru/item.asp?id=36509651}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa224
  • http://mi.mathnet.ru/rus/pa/v25/i1/p134

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:63
    Полный текст:18
    Литература:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019